# SDR DALA2018080804932

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 69,110 hours, 49,821 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Position Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT POSITION LIGHT LENS WAS MISSING.  REMOVED AND REPLACED THE  RT POSITION LIGHT ASSY IAW AMM 33-43, OPS CHECKED GOOD.  OK FOR SERVICE.
